On (α, Ψ) Contractions of Integral Type on Generalized Metric Spaces
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer International Publishing
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we investigate the existence and uniqueness of fixed points of (α,ψ)-contractive mappings of integral type in complete generalized metric spaces, introduced by Branciari. Our results generalize and improve several results in literature. © 2015 Springer International Publishing Switzerland.
Description
Industrial Partners
Keywords
Generalized metric spaces, α-ψ contractions of integral type
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q4
Source
Trends in Mathematics -- 9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013 -- 5 August 2013 through 9 August 2013 -- Krakow -- 165019
Volume
2
Issue
Start Page
843
End Page
854